# SDR 9809269613

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Failed
- Location: Cabin Press Syst
- Part time: 21,193 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AFTER TAKEOFF, FLIGHT WAS RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE AMPLIFIER.  OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
